Coherence invariant mappings on block triangular matrix spaces

Chooi, W (2002) Coherence invariant mappings on block triangular matrix spaces. Linear Algebra and its Applications, 346 (1-3). pp. 199-238. ISSN 00243795

[img] Text
1900.pdf
Restricted to Repository staff only

Download (323kB)
Official URL: http://dx.doi.org/10.1016/S0024-3795(01)00510-9

Abstract

n this paper we classify bijective mappings psi on the space of block Lipper triangular matrices such that both psi and psi(-1) preserve pairs of matrices whose differences have rank one. Applications to rank one preservers and semi-isomorphisms are considered. (C) 2002 Elsevier Science Inc. All rights reserved.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 25 Aug 2011 02:05
Last Modified: 06 Feb 2014 04:04
URI: http://shdl.mmu.edu.my/id/eprint/2640

Actions (login required)

View Item View Item